| Model Number |
2598-07-430 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the connection between stem inserter handle and straight stem inserter shaft is worn so the two will not completely lock together.The tab aspect of the modular box osteotome that attaches to the broach handle is bent so it will not fully seat on the broach handle.This items were not used in a case.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.